# SDR SWAA2021110133432

- Difficulty date: October 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LOWER EMERGENCY LIGHT LENT IS LOOSE ; / [01] RESECURED AFT L/H LOWER EMERGENCY LIGHT LENS AS PER REF. B737 AMM 33-51-04-960-801.; [02] VERIFIED STEP 1
